# SDR CHQA20121222477

- Difficulty date: December 22, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 30,139 hours, 24,558 cycles
- Engine: Rroyce AE3007A12
- Engine time: 14,720 hours, 15,974 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: 23073869
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A LAVATORY SMOKE INDICATION ON CLIMBOUT.  THE FLIGHT ATTENDANT CONFIRMED A HAZY PRESENCE IN THE REAR OF THE CABIN AND THE CREW RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ISOLATED THE SMELL TO ENGINE 1 AND THE AIRCRAFT WAS FOUND SAFE FOR FERRY TO CMH.  CMH MAINTENANCE REPLACED THE FAN SHAFT PLUG.  ENGINE RUNS SHOWED NO SIGNS OF OIL LEAKS AND NO HAZE OR SMOKE WAS PRESENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
